# SDR ASAA2020042232660

- Difficulty date: April 9, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Aircraft time: 45,914 hours, 14,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: D5347210220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R/H LONGITUDINAL BEAM LWR I/B UPPER SPLICE ANGLE HAD CORROSION AROUND FASTENER HOLES AT FR 68 Y -1162 GROUNDED - YES. REMOVED AND REPLACED AFT MAIN CABIN R/H LONGITUDINAL BEAM LWR I/B UPPER SPLICE ANGLE AT FR 68 Y -1162 IAW AIRBUS DWG D53472458
